Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the arithmetic of tube domains (blowing-up of the point at infinity)


Author: I. Satake
Journal: Bull. Amer. Math. Soc. 79 (1973), 1076-1094
MSC (1970): Primary 32N15, 10E99, 14M20
MathSciNet review: 0330524
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. L. Baily Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442–528. MR 0216035
  • 2. Armand Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Ann. of Math. (2) 75 (1962), 485–535. MR 0147566
    F. Hirzebruch, The Hilbert modular group, resolution of the singularities at the cusps and related problems, Séminaire Bourbaki, 23ème année (1970/1971), Exp. No. 396, Springer, Berlin, 1971, pp. 275–288. Lecture Notes in Math., Vol. 244. MR 0417187
    Friedrich E. P. Hirzebruch, Hilbert modular surfaces, Secrétariat de l’Enseignement Mathématique, Université de Genève, Geneva, 1973. Série des Conférences de l’Union Mathématique Internationale, No. 4; Monographie No. 21 de l’Enseignement Mathématique. MR 0389921
  • 4. Jun-ichi Igusa, A desingularization problem in the theory of Siegel modular functions, Math. Ann. 168 (1967), 228–260. MR 0218352
  • 5. D. Mumford, et al., Toroidal embeddings, I, Seminar notes at Harvard Univ., 1972.
  • 6. Ichiro Satake, On compactifications of the quotient spaces for arithmetically defined discontinuous groups, Ann. of Math. (2) 72 (1960), 555–580. MR 0170356
  • 8. Carl Ludwig Siegel, Zur Theorie der Modulfunktionen 𝑛-ten Grades, Comm. Pure Appl. Math. 8 (1955), 677–681 (German). MR 0074534
  • 9. È. B. Vinberg, The theory of homogeneous convex cones, Trudy Moskov. Mat. Obšč. 12 (1963), 303–358 (Russian). MR 0158414
  • 10. H. Yamaguchi, On defining equations of certain projective varieties (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32N15, 10E99, 14M20

Retrieve articles in all journals with MSC (1970): 32N15, 10E99, 14M20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13342-7